# SDR V0XD20160304047

- Difficulty date: March 1, 2016
- Submitted: March 5, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 28,755 hours, 19,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tripler
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLER PLATE FROM PREVIOUS REPAIR IS GOUGED, AT FS 977 & STRINGER 27.  REMOVED TRIPLER, FABRICATED NEW TRIPLER & INSTALLED IAW REO 670-53-61-904 REV B DATED 17 SEP 2012.  ADDITIONALLY, INCORPORATED  IS670538200021 REV C.
